# SDR DALA2019031101589

- Difficulty date: February 28, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 65,544 hours, 27,864 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 NR 1 I/B DRAG FITTING THE MOST OUTBOARD FWD. HOLE COMMON TO AIRCRAFT SKIN .577 AND .562 CRACK INDICATIONS. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 084-0001:5720-01100-0101A/017 00377 COMPLIED WITHER/A 575709-14AD REV. ORIGINAL. (0964198)
